CSN Login
Members Online: 11

You are here

What's left?

changing
Posts: 135
Joined: Oct 2006

Anyone know what could be tried next? Had Folfox last year and 1/2 way through needed to cut dose in half due to side effects (besides CEA stopped moving after 4 treatments. Have mets now to liver and one pelvis node. Am on Fufiri with Avastin but had reaction to the Comptosar on my first treeatment (a major rash) and now I'm wondering what's left beyond just 5-fu (which is what now needs to be cut in 1/2 again as I've been really ill for 9 days! Any info will be appreciated.Thanks

jerseysue's picture
jerseysue
Posts: 626
Joined: Oct 2005

I'm taking Xeloda. I think that there are a few others regimes and there are also the trials.

dash4
Posts: 304
Joined: Dec 2005

What about erbitux? My husband was on 5FU and avastin 3 years ago and had a reoccurence within a few months when it was finished. He has been on irinotecan and erbitux weekly since 11/05.(has had a few breaks for different reasons) It keeps everything stable. If you want more info-let me know.
Mary Kay

Limey's picture
Limey
Posts: 447
Joined: Mar 2004

erbitux and avastin are being used now and I agree with Jerseysue, Xeloda is 5fu in pill form but I tollerated it better. I am hopint to start in a trial soon if my labs prove out ok. Ask you oncologist, they are not always outspoken in offering you that option.
Mark.

KathiM's picture
KathiM
Posts: 8077
Joined: Aug 2005

I don't know, I was lucky enough to have only stage III.....

I am sending warm, healthy, strong vibes to you.

Hugs, Kathi

changing
Posts: 135
Joined: Oct 2006

Thanks for all your responses. They all seem to gel together! May ask about Xeloda verses the IV 5-fu as it always seems to be to much on my system and they cut it back to 1/2 the dose. I guess other than that (5-FU)and Avastin, there's only Erbitux and trials left for now. I have other things to think about like, RFU verses surgery but I'm sooo blessed to have people like you guys here, to share my questions and concerns. Thanks again, you've been helpful! May God bless each of you!

shmurciakova's picture
shmurciakova
Posts: 910
Joined: Dec 2002

Hmm, that is odd that Camptosar caused a rash. I haven't heard of that before. I was on FOLFIRI a long time ago and I had nausea from it. Anyway, it is strange how these things effect everyone differently. I was wondering about SIR spheres. Have you discussed them with your doctor? Also, have you tried any alternative treatments in conjunction with your regular chemo regiments? I know a lady who is an 8 year survivor who had SIR spheres and has not had any more liver problems since then. She does have mets other places, but I am pretty sure she either has no tumors left in her liver, or they have remained stable since the spheres were used. Also, I am quite sure you can have them more than once.
Best of luck,
Susan

Subscribe to Comments for "What's left?"